Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Had itchy rash on abdomen and around breasts, red spot with white tip. On antibiotics for kidney infection

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1986
Answered : 2094 Questions
Hi Im a 43 year old woman Ive got a rash which is on my abdomen and around my breasts,it is itchy,I also have a pea sized red spot with a white tip on my left breast,Im currently on antibiotics for a kidney infection for the past 4 days,I do not have any other symptons at the moment,thank you.
Posted Sat, 27 Jul 2013 in Sexually Transmitted Diseases
Answered by Dr. Akhilesh Dubey 48 minutes later
Thanks for sharing your concerns,
I have gone through all details and following are my comments,
1) Your rash and red spot around breast is either due to infection or allergic reaction to antibiotic(Less likely).

2) You are having IC (Interstitial Cystitis), please correct me if I am wrong in understanding your diagnosis.

3) If you are improving with current antibiotics than we should wait for few days to see the result of the antibiotic.

4) If itching is troublesome than anti allergy medicine like Benadryl (diphenhydramine) is commonly used, you may consult your Physician and take proper prescription.

5) Are you taking any medicines for depression?

6) I wish you a speedy recovery.

Hope this information helps you, I will be available for your follow up query if any.

With Regards.
Dr. Akhilesh Dubey M.D.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Sexual Diseases

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor